| Model Number |
04.01.0124 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
09/12/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19-sep-2022: lot 2112135: (b)(4) items manufactured and released on 29-nov-2021.Expiration date: 2026-11-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Additional component involved: reverse shoulder system 04.01.0173 glenosphere 39xø27 (k170452) lot 2202585: (b)(4) items manufactured and released on 11-may-2022.Expiration date: 2027-04-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 1 month after the primary, a revision surgery was performed due to luxation occurred during shoulder movement.The surgeon revised successfully the liner, glenosphere and metaphysis.